Skip to content

Announcements

Please take some time to click through these links to find out more about our community.

What is a Trigger and When to Trigger a Post
How and Why to Report a Post
Visit our Crisis Assistance Link for resources. For immediate help, call 911 or get to the ER.


I've found the answer.....
avatar
deasertrose posted:
Well today is day 2 of no meds. Not true I took my trazodone last night to sleep. If I can just make it through this feeling of death warming over me I'll be off my meds and I'll see just how I really am. Man do I feel ill. Anyway we'll see how this goes.
Reply
 
avatar
Jeune1 responded:
Good luck. Um. Not to be nosy (OK a little nosy) and sorry if I missed an earlier message, but does your prescribing doctor/therapist know you stopped, are you checking with him/her regularly?

I only ask because a friend had a very bad experience when her psych took her off Prozac prior to starting her on another med.
 
avatar
deasertrose replied to Jeune1's response:
I am so sick. My stomach hurts and my head. A bunch of noise in my head and I'm dizzy. I guess I'll start taking my meds again tonight. I really want to throw up but I can't. Ieven stopped my meds from my primary doc. Worst case of hurtburn even. Stupid idea. Very stupid! My pdoc is pregnant. Her last day is the 28th. My next appt. is Nov.27th. What am I'm suppose to do?
Thanks for responding.
 
avatar
Jeune1 replied to deasertrose's response:
I don't understand, are you stepping down your dosage over time or did you just stop taking them? Also, your doctor should either have someone fill in for her at her practice or recommend some other providers you can see until she returns.

In the mean time, even if you start taking your medications again, you should tell her you stopped for a while.
 
avatar
deasertrose replied to Jeune1's response:
I was just going off of them. I didn't tell anyone and I can't talk to anyone till Monday. I just did something stupid. I'm just tired, depressed and confused and want something to change cause this isn't working for me any more.
 
avatar
chez1 replied to deasertrose's response:
Hi deasertrose
First of all, can you let us know that you are safe please as I am worried about "I just did something stupid". I can't tell you how many times in the past six months that those words have come out of my mouth, thankfully I am still here.
Secondly, I am sure you have worked out that "just going off them" doesn't work, although many people try and I am sure on the very rare occasion someone will manage but for the majority of us, it is a disaster waiting to happen.
Are you back on the meds as prescribed now? Can you see the P before November, that is way too far away as you are in crisis now. What about your primary dr? Also, can you access weekend help?
Just want to say, I am so sorry you are feeling the way you are and that your life keeps spinning, I am glad you are here to share and would like to see more of you
I am sending you hugs to help you feel better
x
People often say that motivation doesn't last. Well, neither does bathing - that's why we recommend it daily....... Zig Ziglar
 
avatar
deasertrose replied to chez1's response:
The something stupid was stopping my meds. I took all not all my sat dose yesterday but I forgot this morning but I took tonights. If I don't get up and fix a bowl of cereal and pour a glass of oj right away I usually go about with either. I'm doing okay at the moment. Just got home from work and up in the am at 4 for work. so I should be fine until I get to come home and deflate.
Sending hugs back at ya and thanks


Featuring Experts

Thomas L. Schwartz, MD, received his medical degree from and completed his residency in adult psychiatry at the State University of New York (SUNY) Up...More

Helpful Tips

coping
can you think about the positives in your life? You work hard. You know how to do that. That's pretty admirable. I Remind myself of little ... More
Was this Helpful?
1 of 1 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.